Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 31, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at May 10, 2015, 2:45 AM CDT for Taylor County, Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2015, 2:45 AM CDT (07:45 UTC)
- Expired
- May 10, 2015, 3:15 AM CDT
- In force
- 30 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Taylor County, TX
The radar
The Dyess AFB radar (KDYX), 68 km from the middle of the area, began a volume at 07:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 10:51 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 7.8 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3886 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
256
WFUS54 KSJT 100745
TORSJT
TXC441-100815-
/O.NEW.KSJT.TO.W.0031.150510T0745Z-150510T0815Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
245 AM CDT SUN MAY 10 2015
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* TORNADO WARNING FOR...
SOUTH CENTRAL TAYLOR COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 315 AM CDT
* AT 244 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 6 MILES NORTHWEST OF BRADSHAW...AND MOVING
NORTHEAST AT 25 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
BRADSHAW AROUND 250 AM CDT.
TUSCOLA AROUND 310 AM CDT.
BUFFALO GAP AROUND 315 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE LAKE ABILENE...CAMP TONKAWA
AND OVALO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3234 9982 3208 9966 3208 9999 3219 10001
TIME...MOT...LOC 0745Z 243DEG 20KT 3216 9996
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$1 follow-up statement
782
WWUS54 KSJT 100759
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
259 AM CDT SUN MAY 10 2015
TXC441-100815-
/O.CON.KSJT.TO.W.0031.000000T0000Z-150510T0815Z/
TAYLOR TX-
259 AM CDT SUN MAY 10 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL TAYLOR COUNTY
UNTIL 315 AM CDT...
AT 257 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR TUSCOLA...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
TUSCOLA AROUND 305 AM CDT.
BUFFALO GAP AROUND 310 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3212 9986 3222 9995 3232 9981 3219 9973
TIME...MOT...LOC 0759Z 232DEG 16KT 3221 9984
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 9, 11:54 PM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, May 9, 11:54 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 1154 PM CDT Sat May 9 2015 .AVIATION... /06Z TAFS/ Line of strong to severe thunderstorms developing from Fort Stockton to San Angelo to Abilene is expected to move slowly move eastward tonight. Have thunder mentioned in all sites along with MVFR ceilings. Visibilities may fall to IFR at times with heavy rainfall and hail. Potential exist for large hail, especially through 9Z. Heaviest rain/thunderstorms expected to move east of Sonora, San Angelo and Abilene around 12Z, and 17Z for Brady and Junction. Cigs return to VFR at KSJT and KABI around noon, and mid afternoon for KBBD and KJCT. && .PREV DISCUSSION... /ISSUED 635 PM CDT Sat May 9 2015/ AVIATION... /00Z TAFS/ Isolated thunderstorms possible at KABI early this evening as a dryline moves back west. Probability is too low to include in TAF. A better chance of showers and thunderstorms will develop toward 9Z, affecting most TAF sites, and continuing through Sunday morning. MVFR stratus will move up after midnight. MVFR should rise to VFR around 18Z at KSJT and KSOA and mid afternoon at KJCT and KBBD. PREV DISCUSSION... /ISSUED 347 PM CDT Sat May 9 2015/ SHORT TERM... (Tonight and Tomorrow) .Severe Thunderstorm Threat... The main concern through the next 24 hours is the chance of strong to severe thunderstorms. A Tornado Watch is currently in effect generally north and east of a Haskell, to Ballinger, to Brownwood line. A dryline is moving through West Central Texas and is forecast to make it into our eastern counties by mid to late afternoon. Ahead of the dryline, a moist and unstable atmosphere resides, with towering cumulus already developing across parts of the Heartland and Big Country. Showers and thunderstorms are forecast to develop this afternoon and gradually move east. SBCAPE values across these locations are in the 3000-4000 J/KG range, with 0-6 KM bulk shear values of 35 to 45, and steep lapse rates. Given these parameters, any storms that do develop have the potential to become severe, with large hail, damaging winds and tornadoes being the main concerns. Showers and thunderstorms may linger into early this evening, with most convection moving east of the area by mid evening. The aforementioned dryline is forecast to retreat west this evening. As the dryline retreats west, a Pacific front will move across West Texas. These two features will collide, somewhere across our western counties, with showers and thunderstorms developing. In addition, a 100-115 knot jet streak will approach the Big Bend region, putting much of the area in the favorable left front quadrant. Strong to severe thunderstorms will be possible, developing generally along a line from Sweetwater, to Sterling City, to Ozona, mainly after midnight. Movement of the individual cells will be northeast, with a slow advancement of the complex east. Given the slow movement and the possibility of locally heavy rainfall, some flooding will be possible, especially across urban areas. A Flash Flood watch was issued for mainly the northern Big Country. These locations have seen an average of 3 to 6 inches of rainfall over the last few days, with additional heavy rainfall possible this afternoon/evening, then again Sunday morning. Farther south, although locally heavy rainfall will be possible, opted to not issue a Flash Flood Watch at this time given the lower rainfall amounts that have occurred over the last few days. Showers and thunderstorms will shift east through the day Monday, with the best PoPs across our eastern counties during the afternoon. Daniels LONG TERM... (Sunday night through Saturday) The long term forecast still remains essentially unchanged, with showers and thunderstorms possible each period. First of all, the next cold front still looks likely for passage on Monday. The front will bring cooler air, along with gusty winds from the north on Monday. Meanwhile, the first upper trough axis will finally move northeast of Texas Sunday night. Then, models continue to develop another trough aloft over the western United States, during the first part of next week. This developing trough will, as we've been indicating in previous discussions, help maintain southwest flow aloft over Texas into next weekend. Short-wave disturbances, in this southwest flow aloft, will enhance the potential for showers and thunderstorms into the start of next weekend. Temperatures for the long term remain, for the most part, unremarkable. The front will produce highs a category or two cooler than seasonal normals through mid week. Otherwise, expect highs closer to seasonal normals. Huber && .PRELIMINARY POINT TEMPS/POPS... Abilene 63 80 60 74 57 / 60 50 20 10 20 San Angelo 62 81 60 78 59 / 70 60 20 20 40 Junction 69 80 64 79 61 / 40 70 40 60 70 && .SJT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH through Sunday evening FOR THE FOLLOWING ZONES: Haskell...Jones...Shackelford...Throckmorton. && 99/99/04
Hazardous weather outlook, May 9, 2:43 PM CDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 243 PM CDT SAT MAY 9 2015 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-101945- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 243 PM CDT SAT MAY 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS MAINLY THE EASTERN BIG COUNTRY AND HEARTLAND THIS AFTERNOON AND EVENING. THE MAIN HAZARDS WILL BE TORNADOES...LARGE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND FLASH FLOODING. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MAINLY AFTER MIDNIGHT ACROSS ALL OF WEST CENTRAL TEXAS. THE MAIN HAZARDS WILL BE LARGE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...FLASH FLOODING AND A FEW TORNADOES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY...MAINLY EAST OF A HASKELL...TO SAN ANGELO...TO OZONA LINE. THE MAIN HAZARDS WILL BE LARGE HAIL...DAMAGING WINDS...A FEW TORNADOES...DEADLY LIGHTNING...AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY.
In the hours before
Special weather statement, May 10, 12:34 AM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1234 AM CDT SUN MAY 10 2015
TXZ128-139-140-100600-
COLEMAN TX-CALLAHAN TX-BROWN TX-
1234 AM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT FOR
COLEMAN...CALLAHAN AND BROWN COUNTIES...
POTENTIAL STORM HAZARDS INCLUDE...
GUSTY WINDS AND HAIL
AT 1233 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHEAST
OF CROSS PLAINS...OR ABOUT 22 MILES SOUTHWEST OF CISCO...MOVING
NORTHEAST AT 45 MPH.
POTENTIAL STORM IMPACTS INCLUDE...
SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
SCATTERED POWER OUTAGES LIKELY...
LIGHT LOOSE OBJECTS TOPPLED...
DANGEROUS DRIVING CONDITIONS...
MINOR SHINGLE DAMAGE...
ISOLATED SMALL DENTS TO VEHICLES...
THE STRONG THUNDERSTORM WILL BE NEAR...
NORTHERN BROWN...SOUTHEASTERN CALLAHAN AND NORTHEASTERN COLEMAN
COUNTIES.
LAT...LON 3194 9884 3178 9949 3208 9949 3227 9912
3226 9911 3209 9911 3208 9892
TIME...MOT...LOC 0534Z 229DEG 38KT 3211 9914Local storm report, May 10, 12:40 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1240 AM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 AM HAIL 2 E WATER VALLEY 31.67N 100.68W
05/10/2015 E1.75 INCH TOM GREEN TX AMATEUR RADIO
&&
EVENT NUMBER SJT1500326
JOHNSONLocal storm report, May 10, 12:43 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1243 AM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 AM HAIL 3 SE BROOME 31.72N 100.80W
05/10/2015 E1.00 INCH COKE TX FIRE DEPT/RESCUE
HAIL UP TO THE SIZE OF QUARTERS WAS REPORTED ON US 87
IN EXTREME SOUTHWEST COKE COUNTY.
&&
EVENT NUMBER SJT1500327
JOHNSONSpecial weather statement, May 10, 1:14 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
114 AM CDT SUN MAY 10 2015
TXZ076-100645-
CROCKETT TX-
114 AM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT FOR
CROCKETT COUNTY...
POTENTIAL STORM HAZARDS INCLUDE...
GUSTY WINDS AND HAIL
AT 113 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 23 MILES NORTHWEST
OF THE INTERSECTION OF I-10 AND HIGHWAY 290...OR ABOUT 14 MILES NORTH
OF SHEFFIELD...MOVING NORTHEAST AT 30 MPH.
POTENTIAL STORM IMPACTS INCLUDE...
SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
SCATTERED POWER OUTAGES LIKELY...
LIGHT LOOSE OBJECTS TOPPLED...
DANGEROUS DRIVING CONDITIONS...
MINOR SHINGLE DAMAGE...
ISOLATED SMALL DENTS TO VEHICLES...
THE STRONG THUNDERSTORM WILL BE NEAR...
NORTHWESTERN CROCKETT COUNTY.
THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 327 AND 341.
LAT...LON 3109 10175 3109 10128 3081 10129 3066 10176
3087 10186 3089 10190 3092 10189 3092 10191
3099 10199
TIME...MOT...LOC 0614Z 240DEG 27KT 3088 10188Local storm report, May 10, 2:11 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
211 AM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM TSTM WND GST 4 N KNICKERBOCKER 31.32N 100.62W
05/10/2015 E60 MPH TOM GREEN TX TRAINED SPOTTER
&&
EVENT NUMBER SJT1500328
MKDSpecial weather statement, May 10, 2:40 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
240 AM CDT SUN MAY 10 2015
TXZ066-127-128-139-100815-
RUNNELS TX-TAYLOR TX-COLEMAN TX-CALLAHAN TX-
240 AM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 AM CDT FOR
RUNNELS...TAYLOR...COLEMAN AND CALLAHAN COUNTIES...
POTENTIAL STORM HAZARDS INCLUDE...
GUSTY WINDS AND HAIL
AT 239 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF LAKE COLEMAN...OR ABOUT 15 MILES NORTHWEST OF COLEMAN...MOVING
NORTHEAST AT 45 MPH.
POTENTIAL STORM IMPACTS INCLUDE...
SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
SCATTERED POWER OUTAGES LIKELY...
LIGHT LOOSE OBJECTS TOPPLED...
DANGEROUS DRIVING CONDITIONS...
MINOR SHINGLE DAMAGE...
ISOLATED SMALL DENTS TO VEHICLES...
THE STRONG THUNDERSTORM WILL BE NEAR...
OPLIN AND US-283 NEAR THE COLEMAN-CALLAHAN COUNTY LINE BY 250 AM
CDT
ROWDEN BY 300 AM CDT
ADMIRAL BY 310 AM CDT
BAIRD AND PUTNAM BY 315 AM CDT
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 300 AND 314.
LAT...LON 3236 9984 3246 9912 3187 9941 3164 9972
3187 9971 3182 9984
TIME...MOT...LOC 0740Z 209DEG 39KT 3203 9956The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 8:42 PM CDT | Special Weather Statement | SJT | Callahan | 33 min |
| May 9, 9:12 PM CDT | Special Weather Statement | SJT | Callahan | 33 min |
| May 9, 10:24 PM CDT | Special Weather Statement | SJT | Coleman | 36 min |
| May 9, 11:41 PM CDT | Special Weather Statement | SJT | Sterling | 34 min |
| May 9, 11:49 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 41 min |
| May 9, 11:58 PM CDT | Special Weather Statement | SJT | Upton | 32 min |
| May 10, 12:13 AM CDT | Severe Thunderstorm Warning | SJT | Crockett | 62 min |
| May 10, 12:21 AM CDT | Special Weather Statement | SJT | Coke | 24 min |
| May 10, 12:31 AM CDT | Special Weather Statement | SJT | Irion, Sterling | 29 min |
| May 10, 12:34 AM CDT | Special Weather Statement | SJT | Coleman | 26 min |
| May 10, 12:40 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Irion, Runnels, Sterling, Tom Green | 65 min |
| May 10, 1:14 AM CDT | Special Weather Statement | SJT | Crockett | 31 min |
| May 10, 1:45 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels, Taylor | 60 min |
| May 10, 1:50 AM CDT | Severe Thunderstorm Warning | SJT | Crockett, Irion, Runnels, Schleicher, Tom Green | 55 min |
| May 10, 2:03 AM CDT | Areal Flood Advisory | SJT | Crockett, Irion | 3 hr |
| May 10, 2:07 AM CDT | Areal Flood Advisory | SJT | Tom Green | 3 hr |
| May 10, 2:27 AM CDT | Severe Thunderstorm Warning | SJT | Concho, Menard, Runnels, Schleicher, Tom Green | 48 min |
| May 10, 2:40 AM CDT | Special Weather Statement | SJT | Callahan | 35 min |
| May 10, 2:53 AM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman, Concho, McCulloch | 67 min |
| May 10, 3:07 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 68 min |
| May 10, 3:08 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 67 min |
| May 10, 3:20 AM CDT | Special Weather Statement | SJT | Taylor | 25 min |
| May 10, 3:24 AM CDT | Special Weather Statement | SJT | Schleicher | 36 min |
| May 10, 3:43 AM CDT | Special Weather Statement | SJT | Haskell | 32 min |
| May 10, 3:47 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 46 min |
| May 10, 3:54 AM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 38 min |
| May 10, 4:04 AM CDT | Special Weather Statement | SJT | Concho, Tom Green | 41 min |
| May 10, 4:18 AM CDT | Special Weather Statement | SJT | Schleicher | 42 min |
| May 10, 4:29 AM CDT | Areal Flood Advisory | SJT | Brown, Coleman, Runnels | 2 hr |
| May 10, 4:53 AM CDT | Special Weather Statement | SJT | Schleicher | 37 min |
| May 10, 5:15 AM CDT | Areal Flood Advisory | SJT | Callahan, Shackelford | 90 min |
| May 10, 5:26 AM CDT | Severe Thunderstorm Warning | SJT | Concho, Menard, Schleicher | 64 min |
| May 10, 5:33 AM CDT | Special Weather Statement | SJT | Brown | 27 min |
| May 10, 5:44 AM CDT | Special Weather Statement | SJT | Coleman | 46 min |
| May 10, 6:32 AM CDT | Special Weather Statement | SJT | Concho, McCulloch | 43 min |
| May 10, 6:53 AM CDT | Special Weather Statement | SJT | Coleman | 52 min |
| May 10, 7:21 AM CDT | Special Weather Statement | SJT | Concho | 39 min |
| May 10, 7:30 AM CDT | Special Weather Statement | SJT | Brown | 45 min |
| May 10, 8:06 AM CDT | Special Weather Statement | SJT | Coleman | 24 min |
| May 10, 8:18 AM CDT | Special Weather Statement | SJT | Brown | 27 min |
| May 10, 9:19 AM CDT | Areal Flood Advisory | SJT | Brown | 116 min |
| May 10, 9:21 AM CDT | Special Weather Statement | SJT | Sutton | 39 min |
| May 10, 9:28 AM CDT | Severe Thunderstorm Warning | SJT | Kimble, Sutton | 47 min |
| May 10, 9:59 AM CDT | Severe Thunderstorm Warning | SJT | Kimble, Menard, Sutton | 46 min |
| May 10, 10:24 AM CDT | Severe Thunderstorm Warning | SJT | Concho, McCulloch, Menard | 51 min |
| May 10, 10:37 AM CDT | Severe Thunderstorm Warning | SJT | Kimble, Mason, Menard | 38 min |
| May 10, 10:56 AM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman, McCulloch, San Saba | 49 min |
| May 10, 11:38 AM CDT | Special Weather Statement | SJT | McCulloch | 37 min |
| May 10, 11:40 AM CDT | Special Weather Statement | SJT | Sutton | 35 min |
| May 10, 11:48 AM CDT | Severe Thunderstorm Warning | SJT | Brown | 42 min |
| May 10, 12:13 PM CDT | Special Weather Statement | SJT | Kimble | 32 min |
| May 10, 12:15 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Menard, Schleicher, Sutton | 45 min |
| May 10, 12:27 PM CDT | Areal Flood Advisory | SJT | Brown | 3 hr |
| May 10, 12:28 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch | 32 min |
| May 10, 12:51 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Menard | 16 min |
| May 10, 1:01 PM CDT | Special Weather Statement | SJT | McCulloch | 44 min |
| May 10, 1:30 PM CDT | Special Weather Statement | SJT | Brown | 30 min |
| May 10, 1:44 PM CDT | Severe Thunderstorm Warning | SJT | Brown, San Saba | 31 min |
| May 10, 2:13 PM CDT | Special Weather Statement | SJT | Brown | 32 min |
| May 10, 2:26 PM CDT | Special Weather Statement | SJT | San Saba | 34 min |
| May 10, 2:54 PM CDT | Special Weather Statement | SJT | Brown | 36 min |
| May 10, 6:29 PM CDT | Special Weather Statement | SJT | San Saba | 31 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.